Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1989, Volume 29, Number 2, Pages 270–276 (Mi zvmmf3501)  

This article is cited in 1 scientific paper (total in 1 paper)

Justification of a stochastic method for solving the Boltzmann equation

S. N. Smirnov

Moscow

Full text: PDF file (586 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1989, 29:1, 187–192

Bibliographic databases:

UDC: 517.958:530.1
MSC: 76P05
Received: 29.01.1988

Citation: S. N. Smirnov, “Justification of a stochastic method for solving the Boltzmann equation”, Zh. Vychisl. Mat. Mat. Fiz., 29:2 (1989), 270–276; U.S.S.R. Comput. Math. Math. Phys., 29:1 (1989), 187–192

Citation in format AMSBIB
\Bibitem{Smi89}
\by S.~N.~Smirnov
\paper Justification of a stochastic method for solving the Boltzmann equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1989
\vol 29
\issue 2
\pages 270--276
\mathnet{http://mi.mathnet.ru/zvmmf3501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=987196}
\zmath{https://zbmath.org/?q=an:0702.76093}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1989
\vol 29
\issue 1
\pages 187--192
\crossref{https://doi.org/10.1016/0041-5553(89)90064-5}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3501
  • http://mi.mathnet.ru/eng/zvmmf/v29/i2/p270

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Voronina, “A stochastic method of solving an initial-boundary value problem for the Boltzmann equation”, Comput. Math. Math. Phys., 32:4 (1992), 489–498  mathnet  mathscinet  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:112
    Full text:68
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021